共 50 条
- [22] Random points in isotropic unconditional convex bodies [J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2005, 72 : 779 - 798
- [23] Isomorphic random subspaces and quotients of convex and quasi-convex bodies [J]. GEOMETRIC ASPECTS OF FUNCTIONAL ANALYSIS, 2004, 1850 : 159 - 178
- [24] Sections of convex bodies through their centroid [J]. ARCHIV DER MATHEMATIK, 1997, 69 (06) : 515 - 522
- [26] Sections of convex bodies through their centroid [J]. Archiv der Mathematik, 1997, 69 : 515 - 522
- [28] Approximation of smooth convex bodies by random circumscribed polytopes [J]. ANNALS OF APPLIED PROBABILITY, 2004, 14 (01): : 239 - 273